44.197.198.214
dgid:
enl:
npi:0
Conference Roundup
Dermatology

Long-term immune-related adverse events frequent after PD-1 inhibitor use in patients with melanoma

Posted on

Long-term immune-related adverse events (IRAE) are frequent in patients with melanoma treated with PD-1 inhibitors (anti-PD1), especially when IRAEs have previously occurred, according to a presentation at the 2020 American Society of Clinical Oncology (ASCO) Virtual Scientific Program.

In 119 patients with advanced melanoma who had received anti-PD1 monotherapy at least 2 years prior to the start of the study, IRAEs occurred in 83%, including severe IRAEs in 30%. In 43% of patients, long-term IRAEs occurred, resulting in the hospitalization of 4% of these patients.

Among patients with long-term IRAEs, 87% had experienced IRAEs within the first 2 years of treatment with anti-PD1.

Reference

Nardin C. Long-term immune-related adverse events under PD-1 inhibitors: a multicenter prospective cohort study (MELBASE). Presented at: 2020 American Society of Clinical Oncology (ASCO) Virtual Scientific Program; May 29-31.

-Advertisement-
-Advertisement-
-Advertisement-
-Advertisement-
-Advertisement-
-Advertisement-